# SDR C2XA02TY018

- Difficulty date: February 1, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 10,914 hours, 8,556 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: 12040071001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1C INSPECTION, THE NR 3 HINGE FITTING FROM TOP OF RUDDER 1, AFT EDGE HAS DAMAGE. MAINTENANCE BLENDED THE DAMAGE AND PERFORMED DYE PENETRANT INSPECTION (NO DEFECTS NOTED) ALODINED, PRIMED AND PANTED I/A/W-GST-0362/02. REPAIR PROCEDURES ARE SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLECTION OF INSPECTION.
